# SDR USAA2009022090394

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 30,026 hours, 11,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE2400021
- Part serial: 0223
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - A13 - EES -  FOUND L2 DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE LOW.  SERVICED TO OPERATING PRESSURE IAW TASK CARD 52-10-00-790-001.
